# SDR AALA20100802MEX01

- Difficulty date: August 1, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 59,660 hours, 25,353 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHEN FORWARD CABIN DOOR WAS OPEN EVACUATION SLIDE FELL OUT OF PACK BUT WAS NOT DEPLOYED.  VERIFIED SLIDE WAS OK AND RE-INSTALLED.
